| Model Number |
4300000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a button has fallen off of the device.The procedure was completed successfully with the same device without a surgical delay; no adverse consequences or medical intervention were reported.